# SDR CALA2024052901599

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 91,680 hours, 36,361 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: D5764002322239A
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON INBOARD HINGE TAB IS BENT AND MISSING A RIVET,  COMPLY WITH ECRA 5760-01098 FOR INTENDED FERRY FLIGHT REMOVED AND REPLACED PANEL PER AMM 20-21-11/201.
